Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 293 - 301

Interpolation of entire functions, product formula for basic sine function

Authors
Fethi BOUZEFFOUR
Corresponding Author
Fethi BOUZEFFOUR
Available Online 1 May 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.11How to use a DOI?
Abstract
We solve the problem of constructing entire functions where ln M(r; f) grows like ln2 r from their values at q-n , for 0 < q < 1. As application we give a product formula for the basic sine function.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
293 - 301
Publication Date
2006/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Fethi BOUZEFFOUR
PY  - 2006
DA  - 2006/05
TI  - Interpolation of entire functions, product formula for basic sine function
JO  - Journal of Nonlinear Mathematical Physics
SP  - 293
EP  - 301
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.11
DO  - https://doi.org/10.2991/jnmp.2006.13.2.11
ID  - BOUZEFFOUR2006
ER  -